Department of Mathematics

Dr. Shalini Gupta

Name: Dr. Shalini Gupta/ Garga
Designation: Associate Professor
E-mail:shalini.garga1970@gmail.com 
Contact No.: 9418758370
Qualifications: M.Sc., M.Phil.,  Ph. D (Mathematics)
Specialization/ Area of Interest: Algebra, Rhotrices, Cryptography
Teaching and Research Experience: 10 Years
Address: Department of Mathematics and Statistics, Himachal Pradesh University, Shimla-5.

Research Information:

Research Publications (Total): 11

List of Publications:

  • Sharma, Rajesh and Garga, S., On inequalities involving eigenvalues and traces of Hermitian matrices, Annals of Functional Analysis, Vol. 6-No. 2,pp. 78-90, 2015.
  • Sharma, P. L., Gupta, S. and Rehan, M., Construction of MDS Rhotrices using Special Type of Circulant Rhotrices over Finite Fields, Himachal Pradesh University Journal, 3 (2), pp. 25-43, 2015
  • Sharma, P. L., Gupta, S. and Rehan, M., On Circulant -Like Rhotrices over Finite Fields, Applications and Applied Mathematics: An International Journal (AAM), 12 (1), pp. 506-520, 2017.
  • Sharma, P. L., Gupta, S. and Dhiman, N., Construction of Maximum Distance Separable Rhotrices using Cauchy Rhotrices over Finite Fields, International Journal of Computer Application, 168 (9), pp.  8-17, 2017.
  • Sharma, P. L., Gupta, S. and Dhiman, N., Sylvester Rhotrices and Their Properties over Finite Field, Bulletin of Pure and Applied Sciences, 36 E (1), pp. 70-80, 2017.
  • Sharma, P. L., Gupta, S., Constructions of Maximum Distance Separable Toeplitz Rhotrices over Finite Fields, J. of Combinatorics, Information & System Sciences, 42(1-4), pp. 89-110, 2017.
  • Sharma, P. L., Kumar, A., Gupta, S., Hankel Rhotrices and Constructions of Maximum Distance Separable Rhotrices over Finite Fields, Applications and Applied Mathematics: An International Journal (AAM), 14 (2), 2018.
  • Sharma, P. L., Kumar, A., Gupta, S., Maximum Distance Separable Hankel Rhotrices over Finite Fields, J. of Combinatorics, Information & System Sciences, 43(1-4), 2018.
  • Sharma, P. L., Kumar, A., Gupta, S., Trace of Positive Integer Powers of three and five Dimensional Rhotrices, Bulletin of Pure and Applied Sciences, 39E(1), 2020.
  • Sharma, P. L., Gupta, S. and Kumar, A.,  Maximum Distance Separable Rhotrices From Sylvester Rhotrices over Finite Fields, accepted for publication in Journal of Advances in Physical Sciences, Himachal Pradesh University.
  • Gupta Shalini, Construction of Symmetric Balanced Incomplete Block Design (k+1,k,k-1) using Circulant Rhotrices, accepted for publication in AIP Conference Proceedings.

 

Last Updated:28-06-2021